# SDR DXTA2014112105929

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605372
- Aircraft time: 6,810 hours, 5,423 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P271
- Condition: Smoke
- Part time: 6,727 hours, 10,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE WHEN APU BLEED AIR TURNED ON.  R & R THE APU IAW MM 49-10-00.  OPS & LEAK CHECKED GOOD.
